# SDR MWEA011246

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 44,754 hours, 15,676 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST NR 1 AND 2 PRESSURIZATION CONTROLLER.  WENT TO MANUAL, CABIN CLIMBED TO 1,500 FEET CABIN ALTITUDE.  THEN MANUAL OUTFLOW FULL CLOSED.  CABIN QUICKLY BEGAN TO PRESSURIZE TO BELOW CABIN ALTITUDE.  FOUND BOTH A/C MOTOR FAULT LIGHT ILLUMINATED ON BOTH CONTROLLERS.  NOTED INSULATION CLIP INTERFERING WITH CONTROL VALVE MOVEMENT.  REPOSITIONED CLIP AND INSULATION.
